# SDR 99ZZZM590

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Chafed
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD FAN DOOR LOWER SPLITTER AREA, 2ND STIFFENER FROM FORWARD CHAFED.  REPLACED THE NR 3 ENGINE INBOARD FAN DOOR LOWER SPLITTER AREA, 2ND STIFFENER FROM FORWARD.  (M)
